# SDR FDEA201804291144

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 82,953 hours, 18,620 cycles
- Engine: Ge CF680
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Helicoil
- Condition: Backed Out
- Location: Nr 3 Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ABOUT AN HOUR INTO FLIGHT AT FL370, A LEVEL 2 FUEL QTY/USED CHECK.  RAN QRH AND LEAK WAS FROM THE NR 3 ENGINE.  DIVERTED AND DECLARED AN EMERGENCY.  TOW DRIVER STATED FUEL WAS LEAKING FROM THE NR 3 ENGINE EVEN AFTER SHUTDOWN.  PULLED THE FIRE HANDLE AND THE LEAK STOPPED.   VISUALLY INSPECTED THE NR 3 ENGINE AND FOUND A HELICOIL  BACKED OUT OF THE HMU FEED LINE.
